Delfim F. M. Torres
Cited by
Cited by
Mathematical modeling of COVID-19 transmission dynamics with a case study of Wuhan
F Ndaïrou, I Area, JJ Nieto, DFM Torres
Chaos, Solitons & Fractals 135, 109846, 2020
Introduction to the fractional calculus of variations
DFM Torres, AB Malinowska
World Scientific Publishing Company, 2012
A formulation of Noether's theorem for fractional problems of the calculus of variations
GSF Frederico, DFM Torres
Journal of Mathematical Analysis and Applications 334 (2), 834-846, 2007
Fractional conservation laws in optimal control theory
GSF Frederico, DFM Torres
Nonlinear Dynamics 53 (3), 215-222, 2008
Discrete-time fractional variational problems
NRO Bastos, RAC Ferreira, DFM Torres
Signal Processing 91 (3), 513-524, 2011
Necessary and sufficient conditions for the fractional calculus of variations with Caputo derivatives
R Almeida, DFM Torres
Communications in Nonlinear Science and Numerical Simulation 16 (3), 1490-1500, 2011
Fractional optimal control in the sense of Caputo and the fractional Noether's theorem
GSF Frederico, DFM Torres
arXiv preprint arXiv:0712.1844, 2007
Advanced methods in the fractional calculus of variations
AB Malinowska, T Odzijewicz, DFM Torres
Springer, 2015
Higher-order calculus of variations on time scales
RAC Ferreira, DFM Torres
Mathematical control theory and finance, 149-159, 2008
Fractional actionlike variational problems
RA El-Nabulsi, DFM Torres
Journal of Mathematical Physics 49 (5), 053521, 2008
Calculus of variations with fractional derivatives and fractional integrals
R Almeida, DFM Torres
Applied Mathematics Letters 22 (12), 1816-1820, 2009
Vaccination models and optimal control strategies to dengue
HS Rodrigues, MTT Monteiro, DFM Torres
Mathematical biosciences 247, 1-12, 2014
A fractional calculus of variations for multiple integrals with application to vibrating string
R Almeida, AB Malinowska, DFM Torres
Journal of Mathematical Physics 51 (3), 033503, 2010
A conformable fractional calculus on arbitrary time scales
N Benkhettou, S Hassani, DFM Torres
Journal of King Saud University-Science 28 (1), 93-98, 2016
Fractional h-difference equations arising from the calculus of variations
RAC Ferreira, DFM Torres
Applicable Analysis and Discrete Mathematics, 110-121, 2011
Fractional Noether’s theorem in the Riesz–Caputo sense
GSF Frederico, DFM Torres
Applied Mathematics and Computation 217 (3), 1023-1033, 2010
Necessary optimality conditions for fractional difference problems of the calculus of variations
NRO Bastos, RAC Ferreira, DFM Torres
arXiv preprint arXiv:1007.0594, 2010
Mathematical modelling, simulation, and optimal control of the 2014 Ebola outbreak in West Africa
A Rachah, DFM Torres
Discrete dynamics in nature and society 2015, 2015
Necessary optimality conditions for fractional action‐like integrals of variational calculus with Riemann–Liouville derivatives of order (α, β)
RA El‐Nabulsi, DFM Torres
Mathematical Methods in the Applied Sciences 30 (15), 1931-1939, 2007
Generalized natural boundary conditions for fractional variational problems in terms of the Caputo derivative
AB Malinowska, DFM Torres
Computers & Mathematics with Applications 59 (9), 3110-3116, 2010
The system can't perform the operation now. Try again later.
Articles 1–20